Alert archive / Georgia / Special Weather Statements in 2014

Special Weather Statement, NWS Atlanta, GA

September 12, 2014Lumpkin County, White County, Georgia

NWS Atlanta, GA issued this special weather statement at Sep 12, 2014, 3:25 PM EDT for Lumpkin County, White County, Georgia. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 12, 2014, 3:25 PM EDT (19:25 UTC)
Expired
Sep 12, 2014, 4:00 PM EDT
In force
35 min
Issued by
NWS Atlanta, GA

Counties Lumpkin County, GA, White County, GA

The radar

The Greer radar (KGSP), 151 km from the middle of the area, began a volume at 19:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.4 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2014-09-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 603 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2014-09-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 2 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
603 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
870 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
2 m²/s²
0-3 km storm-relative helicity
0 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

801 
WWUS82 KFFC 121925
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
325 PM EDT FRI SEP 12 2014

GAZ008-015-016-122000-
325 PM EDT FRI SEP 12 2014

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN WHITE...UNION AND
LUMPKIN COUNTIES UNTIL 400 PM EDT...

AT 325 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
CLUSTER OF SHOWERS AND THUNDERSTORMS TRAINING ACROSS SOUTH UNION... 
AND MUCH OF LUMPKIN AND WHITE COUNTIES... WITH THE STRONGER STORM 
OVER PORTER SPRINGS... AND ALL MOVING EAST AT 15 MPH.

HEAVY DOWNPOURS PRODUCING FROM 1 TO 3 INCHES OF RAIN IN A SHORT TIME 
CAN BE EXPECTED. RUNOFF FROM THESE STORMS COULD CAUSE MINOR FLOODING 
ALONG SMALL CREEKS AND STREAMS... AND SOME LOW LYING STREETS AND 
UNDERPASSES. DRIVERS SHOULD USE EXTRA CAUTION AS INTENSE RAINFALL 
WILL REDUCE VISIBILITIES. PONDING OF WATER ON ROADWAYS IS LIKELY.

&&

LAT...LON 3479 8377 3480 8368 3477 8363 3473 8362
      3465 8365 3454 8361 3450 8366 3452 8417
      3454 8419 3460 8419 3473 8410 3479 8409
      3481 8378
TIME...MOT...LOC 1921Z 267DEG 15KT 3463 8391

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Sep 12, 3:12 PM EDT, 13 minutes earlier.

Area forecast discussion, Sep 12, 3:12 PM EDT, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
312 PM EDT FRI SEP 12 2014

.SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/...
COLD FRONT IS WORKING ITS WAY INTO NORTHWEST GEORGIA AT AFD TIME...
PUSHED BY A DEEPENING TROUGH CURRENTLY ACROSS THE UPPER MIDWEST BUT
SHOULD TRANSITION IN TO A CLOSED LOW AS IT WORKS ITS WAY EAST TO THE
GREAT LAKES OVERNIGHT. AFTER THAT HOWEVER...THE TROUGH BEGINS TO
LIFT AS THE SURFACE LOW OCCLUDES...AND THE FRONT PUSHES INTO CENTRAL
GEORGIA AND STALLS.

CAPE VALUES RANGE BETWEEN 2000-3500 J/KG ACROSS MOST OF THE AREA
EXCEPT EXTREME NORTHWEST GEORGIA BEHIND THE FRONT BUT EVEN THERE
CAPE VALUES ARE NON-ZERO. WILL CONTINUE TREND OF THUNDERSTORM
WORDING FOR THIS AFTERNOON BUT THERE IS BASICALLY NO SHEAR ACROSS
THE AREA /EVEN WITH THE PROXIMITY OF THE FRONT/ SO AM NOT TOO
CONCERNED ABOUT THE POSSIBILITY OF SEVERE...CANNOT RULE OUT A FEW
STRONG STORMS HERE AND THERE BUT AS HAS BEEN THE CASE LATELY THE
BIGGER CONCERNS WILL BE THE VERY HEAVY RAIN AND LIGHTNING. WE HAD
SOME AREAS IN DEKALB/GWINNETT THIS MORNING THAT SAW ISOLATED FLASH
FLOODING SO CANNOT RULE THAT OUT EITHER. PRECIPITABLE WATER VALUES
ARE QUITE A BIT HIGHER THIS MORNING THAN YESTERDAY...OVER 1.8 INCHES
WHICH IS NEARING THE 99TH PERCENTILE FOR SEPTEMBER.

PW VALUES PROGGED TO BE EVEN HIGHER TOMORROW SO ISOLATED FLASH
FLOODING WOULD REMAIN A CONCERN...BUT SINCE THE FRONT WILL BE
PUSHING SOUTH SO WILL THE AXIS OF HEAVIER RAIN...SO HOPEFULLY THE
RAIN WILL HELP TO ALLEVIATE BUDDING DROUGHT CONDITIONS RATHER THAN
RESULTING IN FLASH FLOODING. CAPE VALUES DROP OFF IN NORTHWEST
GEORGIA BEHIND THE FRONT SO LEFT THE WEATHER WORDING AT JUST SHOWERS
ACROSS NORTHWEST ZONES WITH THUNDER ELSEWHERE.

TEMPERATURES THROUGH THE SHORT TERM WILL BE HIGHLY DEPENDENT ON
LOCATION OF PRECIPITATION AND CLOUDS...ESPECIALLY FOR AFTERNOON
HIGHS...BUT IN GENERAL EXPECT HIGHS TO BE SEVERAL DEGREES COOLER
TOMORROW THAN TODAY...LIKEWISE FOR TOMORROW NIGHT VS. TONIGHT. DRIER
AIR WILL FILTER IN BEHIND THE FRONT ACROSS NORTH GEORGIA BUT WITH
THE UPPER SUPPORT LIFTING...THE FRONT WILL END UP STALLING INTO THE
EXTENDED.

TDP

.LONG TERM /SUNDAY THROUGH FRIDAY/...
MAINLY ONLY TWEAKS TO THE LONG TERM BASED ON THE LATEST GUIDANCE.
WITH RATHER DEEP MOISTURE AND DECENT INSTABILITY FORECAST FOR
MONDAY...LEANED HARD ON WPC GUIDANCE WHICH CALLED FOR 50-70 PERCENT
POPS FOR NEARLY THE ENTIRE AREA.

BDL

PREVIOUS DISCUSSION...
THE EXTENDED FORECAST STARTS OUT WITH THE FRONT MENTIONED IN THE
SHORT TERM STALLED SOMEWHERE ACROSS CENTRAL OR SOUTH GA AS A
SECONDARY FRONT APPROACHES THE AREA FROM THE NORTH. WITH AMPLE
MOISTURE CONTINUING ACROSS THE REGION THROUGH EARLY NEXT WEEK THESE
BOUNDARIES WILL BE JUST THE CATALYST FOR CONTINUED CONVECTIVE
ACTIVITY THROUGH THE MIDDLE OF NEXT WEEK. THE MODELS RE ALSO SHOWING
A SHORTWAVE SWEEPING INTO THE REGION TUESDAY AND HELPING TO PUSH THE
STATIONARY FRONTS SOUTH AND EASTWARD. THE GFS AND ECMWF DISAGREE A
BIT ON JUST HOW FAR SOUTH THIS FRONT MOVES BUT THEY BOTH ARE SHOWING
SOME DRIER AIR MOVING INTO NORTH GA BY WED/THU. FOR NOW...WILL
CONTINUE WITH GOOD CHANCE POPS ACROSS OUR AREA SUN THROUGH WED WITH
POPS DIMINISHING THU. MODELS ARE ALSO INDICATING THAT COOLER
TEMPERATURES ARE IN STORE FOR THE STATE...ESPECIALLY WITH THE
INFLUENCE OF THE PRECIPITATION AND CLOUDS. ANTICIPATE AN OVERALL
COOLING TREND THROUGH THE WEEK...AND BY THE LATTER HALF OF NEXT WEEK
COULD BE BELOW SEASONAL NORMALS.

01

&&

.AVIATION...
18Z UPDATE...
ISOLATED TO SCT TSRA THIS AFTERNOON ACROSS THE AREA SO HAVE KEPT
TEMPO TSRA...WITH VCSH THROUGH ABOUT 03Z EVERYWHERE. VCSH MIGHT BE
WARRANTED LATER THROUGH THE OVERNIGHT HOURS WITH FURTHER UPDATES.
EXPECT MVFR CIGS OVERNIGHT AND EARLY SATURDAY ESPECIALLY AROUND
SUNRISE AND CANNOT RULE OUT BRIEF IFR CIGS. SLOW IMPROVING TREND
TOWARD NOON SATURDAY AND INTRODUCED PROB30 FOR THE AFTERNOON
HOURS. WINDS HIGHLY DEPENDENT ON LOCATION OF FRONT BUT FOR THE
MOST PART SHOULD BE PRETTY LIGHT OVERNIGHT...TRENDING TOWARD NW
AFTER SUNRISE.

//ATL CONFIDENCE...18Z UPDATE...
HIGH ON OCCURRENCE OF CONVECTION TODAY AND SAT AFTN...MEDIUM ON
ANY IMPACTS TO ATL.
MEDIUM ON TIMING OF WIND SHIFTS.
MEDIUM ON CIGS SATURDAY MORNING.

TDP

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          70  85  68  81 /  70  70  50  40
ATLANTA         71  83  68  81 /  70  50  30  40
BLAIRSVILLE     66  78  64  77 /  70  40  20  40
CARTERSVILLE    69  82  65  82 /  70  30  20  30
COLUMBUS        73  89  71  88 /  50  70  50  50
GAINESVILLE     70  81  67  78 /  70  50  30  40
MACON           71  89  70  88 /  50  70  60  50
ROME            69  82  64  82 /  60  20  20  20
PEACHTREE CITY  70  85  67  83 /  60  50  30  50
VIDALIA         74  93  72  88 /  30  60  40  50

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...TDP
LONG TERM....BDL
AVIATION...TDP
Hazardous weather outlook, Sep 12, 5:33 AM EDT, 9 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
533 AM EDT FRI SEP 12 2014

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-130945-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
533 AM EDT FRI SEP 12 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED
TODAY AND TONIGHT ACROSS NORTH AND CENTRAL GEORGIA. FREQUENT
LIGHTNING...GUSTY WINDS...MINOR FLOODING AND HEAVY DOWNPOURS WILL
BE THE MAIN CONCERNS WITH STORMS. THUNDERSTORM CHANCES WILL
DECREASE AFTER SUNSET...THOUGH LINGER ON ACROSS NORTH GEORGIA
WHICH COULD SEE RAIN CONTINUE THROUGH SATURDAY MORNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

SHOWERS AND THUNDERSTORMS ARE EXPECTED TO CONTINUE TO BE SCATTERED
TO NUMEROUS THROUGH THE MIDDLE OF NEXT WEEK. THE CONVECTIVE
ACTIVITY IS EXPECTED TO GENERALLY BE DIURNAL IN NATURE. SOME
DRYING ACROSS THE NORTH IS POSSIBLE BEGINNING TUESDAY WHICH WOULD
HELP TO DIMINISH THUNDERSTORM DEVELOPMENT ACROSS THAT AREAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Local storm report, Sep 12, 10:45 AM EDT, 4 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1045 AM EDT FRI SEP 12 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 AM     FLASH FLOOD      ARROWIND                33.89N  84.16W
09/12/2014                   GWINNETT           GA   EMERGENCY MNGR

            MINOR FLOODING WITH WATER OVER THE ROADWAY WAS REPORTED
            AT HWY 29 AND INLAND WAY.

&&

EVENT NUMBER FFC1400885

JLF
Local storm report, Sep 12, 11:54 AM EDT, 3 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1154 AM EDT FRI SEP 12 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0701 AM     FLASH FLOOD      LILBURN                 33.89N  84.15W
09/12/2014                   GWINNETT           GA   PUBLIC

            VIDEO RECEIVED OF WATER FLOWING OVER HOOD RD SOUTH OF
            LAWRENCVILLE HWY.

&&

EVENT NUMBER FFC1400886

SNELSON
Local storm report, Sep 12, 12:03 PM EDT, 3 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1203 PM EDT FRI SEP 12 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 AM     FLASH FLOOD      ARROWIND                33.89N  84.16W
09/12/2014                   GWINNETT           GA   PUBLIC

            CAR REPORTED PARTIALLY ON ITS SIDE IN FLOODED LANE OF
            LAWRENCEVILLE HIGHWAY NEAR GOODWILL STORE. TIME APPROX.

&&

EVENT NUMBER FFC1400887

SNELSON
Special weather statement, Sep 12, 2:47 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
247 PM EDT FRI SEP 12 2014

GAZ016-121915-
247 PM EDT FRI SEP 12 2014

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN AND WIND GUSTS TO 35
MPH IN WHITE COUNTY UNTIL 315 PM EDT...

AT 247 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER LEAF...AND MOVING NORTHEAST AT 5 MPH.

RAINFALL AMOUNTS BETWEEN 1 AND 2 INCHES CAN BE EXPECTED ACROSS
SOUTHEAST WHITE COUNTY IN A SHORT PERIOD OF TIME. DRIVERS SHOULD USE
CAUTION AS INTENSE RAINFALL WILL REDUCE VISIBILITIES. PONDING OF
WATER ON ROADWAYS IS LIKELY.

&&

LAT...LON 3465 8365 3463 8363 3458 8363 3456 8361
      3454 8361 3450 8366 3450 8374 3460 8379
      3467 8365
TIME...MOT...LOC 1847Z 230DEG 3KT 3457 8367
Special weather statement, Sep 12, 2:56 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
256 PM EDT FRI SEP 12 2014

GAZ052-121930-
256 PM EDT FRI SEP 12 2014

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN HEARD COUNTY UNTIL
330 PM EDT...

AT 256 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER FROLONA...AND MOVING EAST AT 10 MPH.

RAINFALL AMOUNTS BETWEEN 1 AND 2 INCHES CAN BE EXPECTED ACROSS THE
WESTERN PARTS OF HEARD COUNTY IN A SHORT TIME. DRIVERS SHOULD USE
CAUTION AS INTENSE RAINFALL WILL REDUCE VISIBILITIES. PONDING OF
WATER ON ROADWAYS IS ALSO LIKELY.

&&

LAT...LON 3343 8502 3328 8496 3328 8495 3323 8494
      3325 8527 3343 8530
TIME...MOT...LOC 1856Z 285DEG 7KT 3334 8521
Special weather statement, Sep 12, 3:25 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
325 PM EDT FRI SEP 12 2014

GAZ008-015-016-122000-
325 PM EDT FRI SEP 12 2014

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN WHITE...UNION AND
LUMPKIN COUNTIES UNTIL 400 PM EDT...

AT 325 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF SHOWERS AND THUNDERSTORMS TRAINING ACROSS SOUTH UNION...
AND MUCH OF LUMPKIN AND WHITE COUNTIES... WITH THE STRONGER STORM
OVER PORTER SPRINGS... AND ALL MOVING EAST AT 15 MPH.

HEAVY DOWNPOURS PRODUCING FROM 1 TO 3 INCHES OF RAIN IN A SHORT TIME
CAN BE EXPECTED. RUNOFF FROM THESE STORMS COULD CAUSE MINOR FLOODING
ALONG SMALL CREEKS AND STREAMS... AND SOME LOW LYING STREETS AND
UNDERPASSES. DRIVERS SHOULD USE EXTRA CAUTION AS INTENSE RAINFALL
WILL REDUCE VISIBILITIES. PONDING OF WATER ON ROADWAYS IS LIKELY.

&&

LAT...LON 3479 8377 3480 8368 3477 8363 3473 8362
      3465 8365 3454 8361 3450 8366 3452 8417
      3454 8419 3460 8419 3473 8410 3479 8409
      3481 8378
TIME...MOT...LOC 1921Z 267DEG 15KT 3463 8391

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 11, 9:46 PM EDTSpecial Weather StatementFFCFloyd59 min
Sep 12, 8:09 AM EDTFlash Flood WarningFFCDeKalb, Fulton, Gwinnett6 hr
Sep 12, 2:47 PM EDTSpecial Weather StatementFFCWhite28 min
Sep 12, 2:56 PM EDTSpecial Weather StatementFFCHeard34 min
Sep 12, 4:11 PM EDTSpecial Weather StatementFFCFloyd34 min
Sep 12, 4:29 PM EDTSpecial Weather StatementFFCWhite31 min
Sep 12, 4:40 PM EDTSpecial Weather StatementFFCPaulding35 min
Sep 12, 4:55 PM EDTSpecial Weather StatementFFCDeKalb35 min
Sep 12, 4:58 PM EDTSpecial Weather StatementFFCClayton32 min
Sep 12, 5:28 PM EDTSpecial Weather StatementFFCGwinnett32 min
Sep 12, 5:36 PM EDTSpecial Weather StatementFFCRockdale24 min
Sep 12, 5:41 PM EDTSpecial Weather StatementFFCDeKalb, Fulton49 min
Sep 12, 5:50 PM EDTSpecial Weather StatementFFCPaulding, Polk40 min
Sep 12, 6:03 PM EDTSpecial Weather StatementFFCDouglas27 min
Sep 12, 6:07 PM EDTSevere Thunderstorm WarningFFCWalton38 min
Sep 12, 6:22 PM EDTSpecial Weather StatementFFCFayette23 min
Sep 12, 6:41 PM EDTSpecial Weather StatementFFCOglethorpe34 min
Sep 12, 6:50 PM EDTSpecial Weather StatementFFCFulton25 min
Sep 12, 7:11 PM EDTSpecial Weather StatementFFCOconee34 min
Sep 12, 7:26 PM EDTSpecial Weather StatementFFCDeKalb, Fulton34 min
Sep 12, 7:59 PM EDTSpecial Weather StatementFFCHarris31 min

Nearby

Special Weather Statements in Georgia, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.